Arthritis Forum
Home.

News.

Personal Stories. Links. Message Board.  
Arthritis Forum  
Add your comments to this topic Start a new topic
Date: 03.03.2011
From: jenny ks

Subject: methotextrate injection

Hi, can anyone help, my husband has been using the methotextrate injection for the last 4 months , within 20 minutes of having the injection he suffers stomach irration that usually lasts for about 48 hrs, does anyone else have this problem ?
reply | back to forum

Date: 04.03.2011
From: MArion

Subject: Re: methotextrate injection

Hi Jenny

When you say stomach irritation do you mean at the injection site or that you husband feels sick for 48 hours after the injection, either way methotexate can cause these problems. Is he taking folic acid as this can lessen the the nausea problems. Otherwise just eat bland food.

Tell your consultant and maybe there is something he can prescribe.
reply | back to forum

Date: 04.03.2011
From: Paula

Subject: Re: methotextrate injection

Hello Jenny

I was under the impression that if you have stomach problems taking MTX orally they will advise you to inject it. Then it is straight into your system, this way it will bypass the stomach and should stop you feeling nauseous. I do know that if you take it orally it may not be as affective as injection because some of the drug may get lost whilst you digest it. If it is taking in injection form sometimes it will be more effective on RA or you may beable to reduce the dose. If he is feeling nauseas I think a telephone call to the specialist nurse would be a good idea.
reply | back to forum

Date: 04.03.2011
From: Lynn B

Subject: Re: methotextrate injection

Yes you can still get a bit of stomach upset with the injections, but its not nearly as bad as the tablets, and it will pass in time..x
reply | back to forum

 

Add your comments to this topic
Subject:
Please type your comment here:

Your name:
email:

1+8=
(This sum is to help prevent automatic spamming through this page - thank-you)


top

Site design: T - Creative Home | News | Personal Stories | Links | Message Board